# SDR R61A201303010209

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 16,415 hours, 12,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED THAT L1 DOOR WOULD NOT OPEN UPON ARRIVAL.  MAINTENANCE WAS ABLE TO OPEN THE DOOR WITH SOME DIFFICULTY.  MAINTENANCE CLEANED AND LUBED DOOR HANDLE AND BELL CRANKS PER EMB AMM AND OPS CHECKED GOOD.
